I've suffered from daily horrible intense chronic tension headaches the past 5 months which I believe where due to stress which caused a "flare up" in my tmj so I saw a nuerologist who diagnosed me with chronic tension headaches. The past week I've been taking topamax and an anti-inflamatory which has significantly reduced my pain. However, my head feels sooo weak and weird! I was wondering if this was a normal healing process since I was in pain for so long? Also, I've been suffering from hypersensitive hearing-been cotton balling it for 3 weeks! The ENT thinks its a vitamin B difiency (deficiency)...I believe its correlated with the changes of my head. Any suggestions, insight, info?
I thought Topomax (topamax) was for migraines not tension headaches. I am surprised you got prescribed that. It could make your head feel weak and weird. It is fondly refered to as Dopomax for its propensity to make you a complete idiot. However most of us would rather be a fool without a headache, than intelligent and in pain. As well if you've only been taking it a week that side effect may take a couple of weeks to wear off, so there is hope it will still go away.
I get super sensitive hearing when my jaw joints are bothering me. I went to an ear, nose, and throat specialist and all they could say was ear plugs. If it is a vitamin B deficiency that is easy enough to figure out. Just a little blood test, and the cure is equally easy. A big honking B vitamin. I hope for your sake it is a deficiency. Spidey man hearing isn't the greatest.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.